It has been over a year since I have been on birth control. I started Microestgestin FE 1/20 the sunday after my last period. I had a little bit of spotting the second week on it. On day fourteen I had unprotected sex. Now I am on day five of the "brown pills" and have still not had a period. Is it possible that I am pregnant?
It is also not unusual if you have breakthrough bleeding/spotting mid month, you may not have a period during the week of inactive pills because you have already shed any built up uterine lining. This is very normal. As long as you were taking your pills correctly and either abstained the first seven days or used back up, like condoms, that first week then you should not be pregnant.
Looks like I'm a little late to be helpful (I imagine you know if you're pregnant by now) but I actually went off that exact brand of birth control because it made my periods unpredictable- I even skipped a month too, though I knew I couldn't be pregnant (my boyfriend was out of the country that month!) so it wasn't as scary as it could have been. Still, some menstrual regularity shouldn't be too much to ask from your birth control, so as much as I loved having iron supplements during my placebo week, I switched to the NuvaRing and just take the iron separately. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 days ago • 3 answers
Updated 23 Oct 2014 • 1 answer
Updated 22 Apr 2015 • 1 answer
Updated 6 May 2015 • 1 answer
Updated 13 Apr 2016 • 1 answer